Alert archive / North Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 11, 2014, 5:43 PM EDT for Durham County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 5:43 PM EDT (21:43 UTC)
- Expired
- Jun 11, 2014, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Durham County, NC
The radar
The Raleigh/Durham radar (KRAX), 49 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:20 PM EDT | FLASH FLOOD | 3 Nne Durham, NC | THE INTERSECTION OF NORTH DUKE STREET AND NORTH GREGSON STREET WAS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WGUS52 KRAH 112143
FFWRAH
NCC063-120045-
/O.NEW.KRAH.FF.W.0014.140611T2143Z-140612T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DURHAM COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 845 PM EDT
* AT 541 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN MOVING NORTH INTO DURHAM. THIS AREA WAS HIT WITH 1
TO 1.5 INCHES OF RAIN EARLIER. AN ADDITIONAL 1 TO 2 INCHES OF RAIN
IN AN HOUR WILL LIKELY OCCUR WITH THE NEW THUNDERSTORMS.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURHAM...ROUGEMONT...BETHESDA...PARKWOOD...BAHAMA...GORMAN...
ROLLINGVIEW MARINA...RESEARCH TRIANGLE...LAKE MICHIE...ENO RIVER
STATE PARK...FALLS LAKE AND LAKE JORDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO
HIGHER GROUND.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3609 7881 3607 7879 3607 7875 3603 7875
3602 7874 3603 7872 3601 7870 3597 7871
3592 7876 3593 7880 3587 7883 3586 7901
3624 7895 3624 7880
$$
32What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:37 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 3:37 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 337 PM EDT WED JUN 11 2014 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL SLOWLY APPROACH FROM THE WEST THROUGH THURSDAY. A STRONGER TROUGH ALOFT WILL FOLLOW AND PUSH A COLD FRONT INTO OUR REGION LATE FRIDAY INTO SATURDAY. THE FRONT WILL THEN STALL OVER THE CAROLINAS THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 335 PM WEDNESDAY... SEVERE THUNDERSTORM WATCH #281 IN EFFECT FOR THE FAR NORTHERN NC PIEDMONT AND COASTAL PLAIN UNTIL 10 PM...WITH THE MAIN THREAT DURING THE NEXT FEW HOURS. A TROUGH ALOFT APPROACHING FROM THE UPPER MIDWEST TO LOWER MS VALLEY WILL SPREAD EAST WITH ASSOCIATED 10-20 METER HEIGHT FALLS THROUGH TONIGHT...AND SUPPORT LARGE SCALE FORCING FOR ASCENT DOWNSTREAM OF THE TROUGH...OVER THE MID-ATLANTIC AND CAROLINAS. IN ADDITION... WATER VAPOR IMAGERY AND MODEL-ANALYZED MID LEVEL VORTICITY FIELDS CONTINUE TO DEPICT A SUBTLE VORTICITY MAX CENTERED JUST OFF THE NC COAST...AND THIS FEATURE WILL BE DIRECTED NORTHWARD IN SSW FLOW BETWEEN THE TROUGH ALOFT APPROACHING FROM THE WEST...AND A MID LEVEL RIDGE/ANTI-CYCLONE MIGRATING UP THE MID-ATLANTIC COAST. SCATTERED STORMS OVER THE COASTAL PLAIN...SANDHILLS...AND EASTERN PIEDMONT...WHICH DEVELOPED AS A RESULT OF THE VORT CENTER APPROACHING FROM JUST OFFSHORE...IN CONJUNCTION WITH CONVERGENCE ALONG THE SEA BREEZE AND A PRECEDING W-E ORIENTED SFC TROUGH...WILL CONTINUE TO SPREAD NORTH IN MULTI-CELL CLUSTERS...AMIDST MODEST SOUTHERLY LOW-MID LEVEL FLOW OF AROUND 15-25 KTS. THEREAFTER... SUBTLE IMPULSES IN THE CYCLONIC FLOW AROUND THE PARENT TROUGH TO THE WEST HAS SUPPORTED BANDS OF STORMS UPSTREAM OVER THE WESTERN CAROLINAS...AND THIS ACTIVITY WILL SUBSEQUENTLY AFFECT THE SOUTHERN AND WESTERN PIEDMONT LATE IN THE AFTERNOON BETWEEN ABOUT 5 PM AND 11 PM. DAMAGING WINDS WILL POSE THE PRIMARY THREAT GIVEN A LIKELIHOOD OF STRONG MULTI-CELL CLUSTER COLD POOLS...DRIVEN BY 1000-1500 J/KG OF DCAPE...AND A HOT/WELL-MIXED...STEEP LAPSE RATE-BEARING BOUNDARY LAYER - ONE CHARACTERIZED BY DEWPOINT DEPRESSIONS OF 25-30 DEGREES. A CHANCE OF SHOWERS AND STORMS WILL CONTINUE IN CYCLONIC AND WEAKLY PERTURBED FLOW ALOFT...PARTICULARLY OVER THE SOUTHERN AND WESTERN PIEDMONT...WITH AREAS OF STRATUS AND FOG... OVERNIGHT. LOWS IN THE UPPER 60S TO AROUND 70. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... AS OF 325 PM WEDNESDAY... THE AXIS OF THE MID-UPPER LEVEL TROUGH OVER THE WESTERN TN VALLEY THIS AFTERNOON WILL CONTINUE TO EDGE SLOWLY EASTWARD TO A POSITION OVER THE CAROLINAS BY LATE THU NIGHT-EARLY FRI. DESPITE THE OVERALL WEAKENING OF THE TROUGH AS IT APPROACHES...AND RESULTANT NEUTRAL MID-UPPER LEVEL HEIGHT TENDENCY OVER NC...THE MOVEMENT OF THE TROUGH WILL PLACE CENTRAL NC BENEATH THE RIGHT ENTRANCE REGION OF A 50 KT UPPER LEVEL JET - GOOD FOR ASCENT. DEEP MOISTURE WILL ALSO REMAIN GOOD...WITH PRECIPITABLE WATER VALUES GENERALLY BETWEEN 1.5 AND 1.75 INCHES. THOUGH LARGE SCALE LIFT AND MOISTURE WILL BE GOOD FOR PRECIPITATION CHANCES...MESOSCALE SUBSIDENCE AND MID-HIGH CLOUDINESS IN THE WAKE OF A MID LEVEL VORTICITY MAX FORECAST TO MOVE FROM SW GA THIS AFTERNOON TO NORTHERN NC BY MID-MORNING THU MAY TEND TO SUPPRESS CONVECTIVE DEVELOPMENT OVER A LARGE PORTION OF THE PIEDMONT...WITH THE FOCUS FOR STORMS BETTER IN THE COASTAL PLAIN AND PERHAPS FAR EASTERN PIEDMONT THROUGH EARLY AFTERNOON. HOWEVER...A SEPARATE AREA OF SHOWERS AND STORMS ARE APT TO DEVELOP BENEATH THE H7 TROUGH AXIS OVER THE WESTERN CAROLINAS BY MID-AFTERNOON...AND THIS ACTIVITY WOULD THEN LIKELY DEVELOP NORTHEASTWARD INTO AT LEAST THE SOUTHERN AND WESTERN NC PIEDMONT DURING THE LATE AFTERNOON-EVENING HOURS. AS SUCH...THERE IS AT LEAST SOME CONCERN THAT THE CENTRAL PART OF THE CWFA...INCLUDING THE TRIANGLE MAY GET SPLIT BETWEEN THESE TWO HIGHER PROBABILITY/LIKELY AREAS OF PRECIPITATION. WEAKER MID-LEVEL LAPSE RATES THAT PREVIOUS DAYS....GENERALLY IN THE 5.5-6 C/KM RANGE...AND NOT AS WARM SFC TEMPERATURES...WILL LIMIT BUOYANCY AND THE SEVRE WEATHER THREAT...WITH PERHAPS A FEW MARGINALLY SEVERE WET MICROBURSTS. IF ANY TRAINING OF STORMS OCCURS...LOCALIZED FLOODING MAY ALSO RESULT. THE BRUNT OF THE SHOWERS/STORMS SHOULD DIMINISH WITH NOCTURNAL COOLING AND WEAKENING LARGE SCALE LIFT AS THE CENTER OF THE TROUGH AXIS ARRIVES OVERNIGHT. HIGHS IN THE MIDDLE 80S TO AROUND 90...AND LOWS MOSTLY IN THE UPPER 60S TO AROUND 70. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 230 AM WEDNESDAY... FRIDAY AND FRIDAY NIGHT...UPPER LEVEL TROUGH WILL CONTINUE TO FILL AS IT MOVES SLOWLY EAST THROUGH THE AREA ON FRIDAY. DESPITE THE WEAK SHORTWAVE DYNAMICS...A CONTINUED MOIST AIRMASS FEATURING PWATS 1.6-1.7 AND STRONG DAYTIME HEATING WILL BE MORE THAN ENOUGH TO SUPPORT SCATTERED TO NUMEROUS CONVECTION ACROSS THE AREA...WITH BEST COVERAGE EXPECTED ACROSS THE EAST IN PROXIMITY TO BETTER DPVA...BEFORE EXITING EASTERN NC BETWEEN 00 TO 06Z. THIS SHOULD RESULT IN A SHARP DROP IN CONVECTIVE COVERAGE AFTER SUNSET...ALTHOUGH WEAK SURFACE FRONT SAGGING SOUTH INTO THE AREA OVERNIGHT WILL POSE AN ISOLATED SHOWER THREAT WELL INTO THE OVERNIGHT HOURS. BOTH WEAK FLOW AND MID-LEVEL LAPSE RATES/INSTABILITY WILL LIMIT THE LIMIT THE SEVERE THREAT...WITH LOCALLY HEAVY RAIN AND MINOR FLOODING POSING THE GREATEST THREAT AT THIS TIME. HIGHS BOTH DAYS 85-90. LOWS IN THE MID 60S TO LOWER 70S. SATURDAY THROUGH TUESDAY: FOLLOWING CLOSELY ON THE HEELS OF THE THE LEAD TROUGH PASSAGE ON FRIDAY...A SECONDARY UPPER LEVEL TROUGH WILL MOVE EAST-SOUTHEASTWARD INTO THE DEEP SOUTH/SOUTHERN APPALACHIANS LATE FRIDAY AND INTO SATURDAY WHERE IT WILL TEMPORARILY BECOME CUT-OFF FROM THE WESTERLIES...BEFORE FINALLY LIFTING SLOWLY NEWD BY EARLY NEXT WEEK. WHILE NWP MODELS CONTINUE TO SHOW A FAIR AMOUNT OF SPREAD WITH THE LOCATION AND TIMING WITH THIS FEATURE...THE POTENTIAL IS THERE THAT THIS FEATURE COULD RESULT IN MORE WIDESPREAD/ROBUST CONVECTION THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH HEAVY RAINFALL FOCUSED ALONG A STALLED FRONTAL ZONE AND THEN ALONG A NORTHWARD LIFTING WARM FRONT. WILL MAIN CHANCE POPS THROUGH MUCH OF THE PERIOD. CLOUDS AND RAIN CHANCES SHOULD KEEP TEMPERATURES CLOSE TO NORMAL RANGES. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 210 PM WEDNESDAY... SCATTERED STORMS HAVE BEGUN TO DEVELOP IN THE VICINITY OF RDU/RWI/ FAY...AND WILL CONTINUE TO AFFECT THOSE AREAS AS THEY...SOME IN MULTI-CELLULAR CLUSTERS WITH STRONG WIND GUSTS...PROPAGATE NORTH ACROSS THE AREA DURING THE NEXT FEW HOURS. ATTENTION WILL THEN TURN TO WESTERN TERMINALS (GSO/INT)...WHERE OTHER SMALL BANDS OF STORMS THAT HAVE RECENTLY DEVELOPED OVER THE WESTERN CAROLINAS...WILL LIKELY MOVE EAST AND AFFECT THE TRIAD TERMINALS LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. SHOWERS AND STORMS MAY LINGER THROUGH AT LEAST THE FIRST HALF OF THE NIGHT...MAINLY AT WESTERN TERMINALS...IN CLOSER PROXIMITY TO AN UPPER LEVEL TROUGH EDGING SLOWLY EAST TOWARD THAT REGION FROM THE TN VALLEY. AREAS OF FOG AND/OR STRATUS WILL DEVELOP OVERNIGHT-EARLY THU... MAINLY WHERE RAIN OCCURS...BUT THE TREND IN MODEL GUIDANCE HAS BEEN FOR A LOWER PROBABILITY OF WIDESPREAD OCCURRENCE VERSUS WHAT IT HAS APPEARED IN RECENT DAYS. OUTLOOK: SCATTERED TO NUMEROUS STORMS WILL AGAIN DEVELOP ON THU...WITH HIGHEST COVERAGE AT EASTERN TERMINALS...WITH CONTINUED ABOVE AVERAGE CHANCES OF SHOWERS AND STORMS ALL THE WAY THROUGH THE WEEKEND...ALBEIT WITH THE HIGHER CHANCES OVER THE SOUTHERN HALF OF THE FORECAST AREA...INCLUDING AT FAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...CBL AVIATION...MWS
Hazardous weather outlook, Jun 11, 4:06 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 406 PM EDT WED JUN 11 2014 NCZ021>028-038>043-073>078-083>086-088-089-122015- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY- MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 406 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS. A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH A THREAT OF DAMAGING WINDS AND HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH AFTERNOON THROUGH FRIDAY. ALTHOUGH A RISK OF DAMAGING WINDS WILL CONTINUE...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ007>011-122015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX- 406 PM EDT WED JUN 11 2014 ...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH AFTERNOON THROUGH FRIDAY. ALTHOUGH A RISK OF DAMAGING WINDS WILL CONTINUE...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 11, 5:05 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG FOUR OAKS 35.45N 78.43W
06/11/2014 JOHNSTON NC TRAINED SPOTTER
ONE TREE DOWN ON TUCKER STREET IN FOUR OAKS.
&&
EVENT NUMBER RAH1401469
BLAESLocal storm report, Jun 11, 5:08 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
508 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 2 NW FLOWERS 35.67N 78.38W
06/11/2014 JOHNSTON NC NWS EMPLOYEE
A ONE FOOT IN DIAMETER PINE TREE WAS REPORTED DOWN NEAR
THE FLOWERS AREA.
&&
EVENT NUMBER RAH1401470
BSDLocal storm report, Jun 11, 5:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
516 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 NNW GRANTHAM 35.34N 78.19W
06/11/2014 WAYNE NC EMERGENCY MNGR
MULTIPLE TREES DOWN ON MILL CREEK ROAD
&&
EVENT NUMBER RAH1401472
BLAESLocal storm report, Jun 11, 5:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 2 SE DREWRY 36.42N 78.27W
06/11/2014 WARREN NC 911 CALL CENTER
POWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF
US HIGHWAY 1 AND SOUL CITY BLVD.
&&
EVENT NUMBER RAH1401473
BSDLocal storm report, Jun 11, 5:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 5 SSW CLAYTON 35.58N 78.49W
06/11/2014 JOHNSTON NC FIRE DEPT/RESCUE
MUTIPLE TREES DOWN ON BARBER MILL ROAD
&&
EVENT NUMBER RAH1401474
BLAESLocal storm report, Jun 11, 5:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG HENDERSON 36.32N 78.41W
06/11/2014 VANCE NC 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS VANCE COUNTY. TIME IS
ESTIMATED.
&&
EVENT NUMBER RAH1401475
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:24 PM EDT | Special Weather Statement | RAH | Davidson | 81 min |
| Jun 10, 10:37 PM EDT | Special Weather Statement | RAH | Guilford | 53 min |
| Jun 10, 10:42 PM EDT | Special Weather Statement | RAH | Davidson | 33 min |
| Jun 10, 10:46 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 59 min |
| Jun 10, 11:19 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jun 10, 11:36 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 39 min |
| Jun 10, 11:46 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Jun 11, 12:21 AM EDT | Special Weather Statement | RAH | Alamance | 24 min |
| Jun 11, 12:43 AM EDT | Special Weather Statement | RAH | Alamance, Guilford | 62 min |
| Jun 11, 1:38 PM EDT | Special Weather Statement | RAH | Chatham | 67 min |
| Jun 11, 1:44 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 46 min |
| Jun 11, 2:31 PM EDT | Special Weather Statement | RAH | Alamance | 59 min |
| Jun 11, 2:35 PM EDT | Special Weather Statement | RAH | Wilson | 55 min |
| Jun 11, 2:42 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 48 min |
| Jun 11, 2:57 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Jun 11, 3:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person | 40 min |
| Jun 11, 4:01 PM EDT | Special Weather Statement | RAH | Sampson | 59 min |
| Jun 11, 4:16 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| Jun 11, 4:17 PM EDT | Special Weather Statement | RAH | Johnston | 43 min |
| Jun 11, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 51 min |
| Jun 11, 4:29 PM EDT | Special Weather Statement | RAH | Moore | 61 min |
| Jun 11, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 43 min |
| Jun 11, 4:43 PM EDT | Special Weather Statement | RAH | Warren | 62 min |
| Jun 11, 4:54 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 66 min |
| Jun 11, 4:58 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 47 min |
| Jun 11, 5:04 PM EDT | Special Weather Statement | RAH | Chatham, Randolph | 56 min |
| Jun 11, 5:06 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 39 min |
| Jun 11, 5:14 PM EDT | Areal Flood Advisory | RAH | Johnston, Wake | 3 hr |
| Jun 11, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange, Wake | 57 min |
| Jun 11, 5:38 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jun 11, 5:47 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Nash, Vance, Warren | 58 min |
| Jun 11, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 66 min |
| Jun 11, 6:01 PM EDT | Severe Thunderstorm Warning | RAH | Person | 74 min |
| Jun 11, 6:23 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
| Jun 11, 6:35 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Jun 11, 6:37 PM EDT | Special Weather Statement | RAH | Stanly | 68 min |
| Jun 11, 6:46 PM EDT | Special Weather Statement | RAH | Warren | 44 min |
| Jun 11, 7:09 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 51 min |
| Jun 11, 7:33 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Randolph, Richmond, Stanly | 87 min |
| Jun 11, 7:41 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 41 min |
| Jun 11, 7:58 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.